PolyU IR
 

PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/655

Title: An improved algorithm for the p-center problem on interval graphs with unit lengths
Authors: Cheng, T. C. Edwin
Kang, Liying
Ng, Chi-to Daniel
Subjects: p-center problem
Interval graph
Location
Issue Date: Aug-2007
Publisher: Elsevier Ltd.
Citation: Computers & operations research, Aug. 2007, v. 34, no. 8, p. 2215-2222.
Abstract: The p-center problem is to locate p facilities in a network of n demand points so as to minimize the longest distance between a demand point and its nearest facility. We consider this problem by modelling the network as an interval graph whose edges all have unit lengths. We present an O(n) time algorithm for the problem under the assumption that the endpoints of the intervals are sorted, which improves on the existing best algorithm for the problem that has a run time of O(pn).
Description: DOI: 10.1016/j.cor.2005.08.013
Rights: Computers & Operations Research © 2005 Elsevier Ltd. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/655
ISSN: 03030348
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
p-center4.pdfPre-published version190.8 kBAdobe PDFView/Open
Locate publisher version via PolyU eLinks



Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.

 

© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback